# SDR USAA2012061400012

- Difficulty date: May 27, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367205400000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DISBONDED FLOOR PANEL 151LF BETWEEN FR56 TO FR58, Y765 TO -Y765.  REPLACED FLOOR PANEL 151LF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
